# SDR ASAA2014090309046

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,072 hours, 9,037 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLLER FOR CABIN ZONE TEMP ILLUMINATES ON RECALL.  ACFT GROUNDED.  BITE TEST NR 1 & NR 2 CONTROLLER.  NR 2 CONTROLLER SHOWS "FLT DECK TRIM VALVE" FAULT.  CLEARED FAULT.  RAN BITE TWO MORE TIMES, OPS NORMAL.  RAN BOTH PACKS ADJUSTING TEMP COLD TO HOT, OPS NORMAL REF FIM 21-61, TASK 861. GROUND VERIFICATION GOOD.
